2
$\begingroup$

Is the moduli space of Prym curves (curves $C$ with square root of $\mathcal{O}_C$, compactified via admissible covers - by Beauville) of a given genus $g$ normal? Why?

$\endgroup$
3
$\begingroup$

There are various references. The one I like is the following, particularly Remark 1.3.3.

MR2007376 (2005b:14049) Reviewed Abramovich, Dan(1-BOST); Corti, Alessio(4-CAMB); Vistoli, Angelo(I-BOLO) Twisted bundles and admissible covers. (English summary) Special issue in honor of Steven L. Kleiman. Comm. Algebra 31 (2003), no. 8, 3547–3618. 14H10 (14A20 14H30) http://arxiv.org/pdf/math/0106211.pdf

$\endgroup$
1
$\begingroup$

The stack $\overline{\mathcal{P}}_{g}$ of Prym curves is a smooth Deligne-Mumford stack. This implies that its coarse moduli space $\overline{P}_{g}$ is normal with at most fine quotient singularities.

$\endgroup$

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.